# SDR USAA2009122293405

- Difficulty date: November 19, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465588
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 907 BETWEEN S8R TO S9R.  REPLACED FUSELAGE FRAME AT BS 907 BETWEEN S8R TO S9R IAW TYPICAL REPAIR 53-10-20E.
